# SDR AALA201701039002

- Difficulty date: January 2, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 5,736 hours, 2,248 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS PANEL DISPLAYED, WARNING CHECK R2 DOOR PRESSURE. MAINTENANCE SERVICED R2 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
